KLI

Existence of Positive Solution to Schrodinger-type Semipositone Problems with Mixed Nonlinear Boundary Conditions

Metadata Downloads
Abstract
We studied the existence of a positive solution to Schr¨odinger-type semipositone problems with mixed nonlinear boundary conditions.
By considering the cases when the reaction term with a parameter satisfies a superlinear and a sublinear growth condition at infinity,
we established the existence of a positive solution for the large and small values of the parameter, respectively.
The proofs are mainly based on the sub- and supersolution method for the sublinear case and the mountain pass
lemma with C^{1,α}(Ω)-regularity for the superlinear case.
Author(s)
고은경심인보이은경
Issued Date
2021
Type
Article
Keyword
existencepositive solutionsemipositone problemsnonlinear boundary conditionsSchrodinger equations.
DOI
10.11650/tjm/200702
URI
https://oak.ulsan.ac.kr/handle/2021.oak/9600
Publisher
TAIWANESE JOURNAL OF MATHEMATICS
Location
대만
Language
영어
ISSN
1027-5487
Citation Volume
25
Citation Number
1
Citation Start Page
107
Citation End Page
124
Appears in Collections:
Natural Science > Mathematics
Authorize & License
  • Authorize공개
Files in This Item:
  • There are no files associated with this item.

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.